Download article

About the method of the solution problem of non-stationary diffusion of radon in piecewise and anisotropic media

A. R. Bikbaeva1, V. N. Krizsky2

AnnotationIn the work the mathematical model of diffusion of radon in layered anisotropic media with anisotropic inclusions which represents a boundary problem of mathematical physics of parabolic type is constructed.The combined method of the solution problem on the basis of methods of integral transformations, integral representations and the boundary integral equations is offered.
Keywordsdiffusion of radon, anisotropic media, boundary problem, method of integral transformations and integral representations, Laplace transform.

1Assistant to Chair of Mathematical Modeling, Sterlitamak branch of the Bashkir State University, Sterlitamak; albinabikbaeva@gmail.com.

2Deputy director for scientific work and innovations, Sterlitamak branch of the Bashkir State University, Sterlitamak; Krizsky@rambler.ru.

Citation: A. R. Bikbaeva,V. N. Krizsky, "[About the method of the solution problem of non-stationary diffusion of radon in piecewise and anisotropic media]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,15:2 (2013) 8–11 (In Russian)